Symptoms And Signs That Follow With Drug Overdosing

Drug Overdosing

491 Views

Drug abuse is like a package that carries many negative effects on the body, including severe side effects. Many drugs can cause addiction in people such as cocaine, opioids, some painkillers, over-the-counter medications, and so on. When taken in more than the required quantity, the body suffers from overdosing, which can even lead to life-threatening conditions.

The signs of overdosing on any drug can be noticed with the help of some symptoms. When you notice these symptoms, it is better to take the help of Detox to Rehab. Their official webpage will explain all possible symptoms of an overdose and also to cope with this condition. Check their webpage for all the required information.

Symptoms Indicating the Overdosing of Alcohol or Drugs 

Here are some symptoms that indicate the chances of overdosing in the users.

  • Dilated pupils
  • Unconsciousness
  • Unsteady walking
  • Unresponsiveness
  • Chest pain
  • Seizures
  • Difficulty in breathing
  • Tremors or convulsions
  • Gurgling noise in the lungs
  • Bluing of the fingers or lips
  • Agitation
  • High body temperature
  • Paranoia
  • Aggressive or violent behavior
  • Death

How Long will it Last? 

The effects of overdosing last differently in every person depending on the severity of the addiction in a person. The type of drug that the body is addicted to will also determine the length of overdosing effects. No matter what the severity scale of overdosing is, it is suggested to get immediate medical help.

Risk Factors of Overdosing 

The risk of overdosing is like another face of a coin when one face is using illegal substances. Many factors can contribute to causing overdosing. They are listed below.

  • Reduction in the physical tolerance levels
  • Significant dependency on a drug
  • Resuming the usage of the drug after a period of abstinence
  • Prior conditions of overdosing
  • Chances of suicide attempts
  • Abusing many drugs and even alcohol at a time
  • Intravenous usage of the drug
  • History of a recent release from prison
  • Gradual increase in the usage dosage of any drug

The first thing to understand when you notice someone overdosing on any drug is to call immediate medical help. You can follow CPR till the medical help arrives at your location. Check the breathing of the person before starting CPR.

You Might Also Like

Leave a Reply

Your email address will not be published. Required fields are marked *